Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

A month long period....

I have been having a month long period. I am currently on the depo shot, so I guess that's probably why. It's been a very light flow, pantiliners have been enough, but it's getting really annoying. Does anyone have any suggestions on how I can get it to stop?

Answer Question
 
jen_and_pat

Asked by jen_and_pat at 12:36 PM on May. 14, 2009 in Health

Level 5 (63 Credits)
Answers (3)
  • My friend started doing the depo shot, but gave up after a year or so. She had more periods (light but still bleeding) on the shot than any other type of b.c. And her periods before the shot only lasted a few days and after the shot they lasted FOREVER!! Hopefully you will get more normal here shortly.
    GMR

    Answer by GMR at 12:40 PM on May. 14, 2009

  • your periods i mean :)
    GMR

    Answer by GMR at 12:41 PM on May. 14, 2009

  • Talk to your doctor about it. I was on BC once and had a month period. It was because the BC made my uterus wall lining thin.
    Anonymous

    Answer by Anonymous at 3:08 PM on May. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN